Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Diarrhea, pressure and gas, pink and fleshy.

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1975
Answered : 217 Questions
should one be concerned if they've had Diarrhea part of the day and now it's pink, and like fleshy, but very little, tons of pressure and gas.
Posted Mon, 16 Apr 2012 in Digestion and Bowels
Answered by Dr. Geeta Sundar 19 minutes later
Since you already have a history of irritable bowel syndrome and diabetes, an episode of diarrhoea followed by symptoms suggestive of indigestion can be expected.
It is probably just an acute exacerbation off the symptoms or a case of mild dyspepsia caused by something you have eaten and can't digest.
You should not be immediately concerned and can wait for it to settle down. You can take Tablet TUMS 1 tablet twice daily as and when required.
If the problem does not settle down, you should see your physician who can examine you and treat you accordingly.
Above answer was peer-reviewed by
Follow-up: Diarrhea, pressure and gas, pink and fleshy. 39 minutes later
Thank you--- I know it isn't indigestion. I've had tums over 8 hours. I hadn't eaten today and this went on for over 8 hours, and now it's like water out the end with pink.... not the upper stomach
Answered by Dr. Geeta Sundar 5 hours later

Thanks for the query. I am sorry, if my earlier reply was not very convincing. Let me answer your query again.

Since you are having XXXXXXX diarrhea, I think we might be dealing with a case of viral infection of the intestines. This case most often plays itself out. i.e., it resolves by itself. Meanwhile you can take over the counter antidiarrhoeal (such as Imodium) twice a day, drink electrolyte solution- one cup every 2 hourly and take a fibre free soft diet.

But if the frequency is too much and you feel drained out, it would be wise to see your primary physician. You may need some prescription antibiotic.

Hope I have answered all your queries this time around. Please accept this answer if you are satisfied with the answer. Should you have more queries, feel free to post them, I will be glad to help you.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor